Selecta Mathematica, New Series is a peer-reviewed journal addressed to a wide mathematical audience. It accepts well-written high quality papers in all areas of pure mathematics, and selected areas of applied mathematics. The journal especially encourages submission of papers which have the potential of opening new perspectives.
Sel. Math. New Ser.
First published in 1981
Renamed in 1995
1 volume per year, 4 issues per volume
approx. 800 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1022-1824 (print)
ISSN 1420-9020 (electronic)AMS Mathematical Citation Quotient (MCQ): 0.95 (2011)
20 Volumes 75 Issues 396 Articles available from 1995 - 2014Browse Volumes & Issues
Yimu Yin (April 2014)
To view the rest of this content please follow the download PDF link above.